Universidad Complutense de Madrid
E-Prints Complutense

Accessible bibliography on retrial queues



Downloads per month over past year

Artalejo, Jesús R. (1999) Accessible bibliography on retrial queues. Mathematical and Computer Modelling, 30 (3-4). pp. 1-6. ISSN 0895-7177

[thumbnail of arta56.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0895717799001284

Item Type:Article
Subjects:Sciences > Mathematics > Operations research
ID Code:15922
Deposited On:12 Jul 2012 11:27
Last Modified:26 Feb 2019 11:17

Origin of downloads

Repository Staff Only: item control page